# SDR SWIA201439810

- Difficulty date: October 16, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N906SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7510
- Aircraft time: 34,058 hours, 30,147 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON, L/E UNDER SHROUDS, CHAFED FROM WS 282.00- WS 353.00.  C-CHECK, BLENDED OUT DAMAGE RT AILERON, L/E UNDER SHROUDS WS 282.00- WS 353.00 IAW REO.
